# SDR DXTA2018122701832

- Difficulty date: December 26, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N549QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0098
- Aircraft time: 1,161 hours, 784 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 695710018
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT THROUGH 37000 FEET YELLOW HYD PRESS LOW RIGHT ICAS ILLUMINATED SEVERAL TIMES. SHORTLY AFTER THE HYD VOLUME LOW EICAS MESSAGE APPEARED. APPROPRIATE CHECKLISTS WERE COMPLETED. ***SUPPLEMENTAL INFORMATION:  INSTALLED A NEW RT ENGINE HYDRAULIC PUMP PRESSURE LINE, IAW STANDARD PRACTICES MANUAL 20-10-05, AND MM 29-10-05-4. TUBE ASSY P/N-6957100-18
